What Causes Body Tremors When Diagnosed With Mirapex, Clonazepam And Propranolol?
You probably have dyskinesia.
Thank you for posting your query.
I am Dr Sudhir Kumar, Neurologist, and would try my best to help you.
I have noted your clinical details. Based on this, you are probably having drug-induced dyskinesia, which are common with sinemet (levodopa).
Options include using a CR (controlled release preparation of sinemet) or reducing the dose of sinemet. For example, if you taking sinemet 110 one tablet every three hourly; you can take half tablet every two-three hourly.
If the above does not help, you may explore the possibility of deep brain stimulation (DBS) surgery, which is effective in patients similar to you.
I hope my answer helps. Please get back if you have any follow up queries or if you require any additional information.
Wishing you good health,
Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, XXXXXXX XXXXXXX
Click on this link to ask me a DIRECT QUERY: http://bit.ly/Dr-Sudhir-kumar
My BLOG: http://bestneurodoctor.blogspot.in